# SDR RRXA98524

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5644310508
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND CORROSION ON LOWER SURFACE OF RT HORIZONTAL STABILIZER SKIN PANEL AT STA XE270 TO 310. REMOVED CORROSION AND FOUND TO BE BEYOND LIMITS.  FABRICATED AND INSTALLED NEW SKIN PANEL IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R89 AND DC-8 SRM 51-1-21.
